PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Banach–Tarski paradox for the hyperbolic plane (II)

Volume 222 / 2013

Jan Mycielski, Grzegorz Tomkowicz Fundamenta Mathematicae 222 (2013), 289-290 MSC: Primary 03E05, 20E05, 51M10; Secondary 20E06. DOI: 10.4064/fm222-3-5


The second author found a gap in the proof of the main theorem in [J. Mycielski, Fund. Math. 132 (1989), 143–149]. Here we fill that gap and add some remarks about the geometry of the hyperbolic plane $\mathbb {H}^2$.


  • Jan MycielskiDepartament of Mathematics
    University of Colorado
    Boulder, CO 80309-0395, U.S.A.
  • Grzegorz TomkowiczCentrum Edukacji G$^2$
    Moniuszki 9
    41-902 Bytom, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image